# SDR CA110822002

- Difficulty date: August 19, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 12,372 hours
- Engine: Ge CF348E5A1
- System (JASC): 5240 · Service Doors
- Part: Deflector
- Condition: Failed
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) FLIGHT RETURNED DUE TO A LOUD SQUEAL COMING FROM SERVICE DOOR.    FOUND R1 DOOR DEFLECTOR "SOFT".  REPLACED R1 DEFLECTOR IAW AMM 52-41-28.
